RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 57, Issue 4  


Nontrivial expansions of zero and absolutely representing systems
A. V. Abanin
483
Equivariant generalization of Michael's selection theorem
S. M. Ageev
498
Retrospective continuation of solutions to semilinear parabolic equations
A. A. Varin
509
Divergence criteria for random series related to the Azéma–Emery martingale process
J. C. Garcia
522
On Banach spaces, nonisomorphic to their Cartesian squares
K. È. Kaibkhanov
534
Boundary limits of derivatives of Poisson–Szegő integral
É. A. Kuliev
542
Inequalities of Jackson type and multipliers in $L_p$
A. V. Rozhdestvenskii
551
A method of approximating functions in $H^p$, $0<p\le 1$
È. A. Storozhenko
580
Direct and inverse finite difference projection methods
N. A. Strelkov
586
Metabelian groups with a single defining relation and the Magnus embedding
E. I. Timoshenko
597
On comparison theorems
V. V. Filippov
606
Tricomi's problem for a second order system of equations
R. S. Khairullin
625

Brief Communications
The Brauer monoid
B. V. Novikov
633
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019